# SDR REXA2021031100116

- Difficulty date: January 28, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 25,056 hours, 25,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 601R311719
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 RBL 22 OB CLIP IS CRACKED	REMOVED AND REPLACED CLIP IAW CRJ 200 SRM 51-42-21
